Journal :   Research Journal of Pharmacy and Technology

Volume No. :   2

Issue No. :  3

Year :  2009

Pages :   563-571

ISSN Print :  0974-3618

ISSN Online :  0974-360X


Registration

Allready Registrered
Click to Login

Application of HPLC Technique as Stability-Indicating Method for Determination of Gatifloxacin Sesquihydrate in Pharmaceutical Preparations and Bioanalysis in Human Plasma



Address:   Greeshma Mehta, Adhvait Dixit and Sadhana Rajput*
Pharmacy Department, The M. S. University of Baroda, Vadodara-390001.
*Corresponding Author
DOI No:

ABSTRACT:
Stability-indicating HPLC method of analysis of gatifloxacin sesquihydrate (GS) both as a bulk drug and in pharmaceutical formulations was developed and validated. An isocratic separation was achieved using a ┬ÁBondapackTM ODS C18 (300 mm X 3.9 mm i.d., 10 ┬Ám particle size) column with a flow rate of 0.8 ml/minute and using a UV detector to monitor the eluate at 293 nm. The mobile phase consisted of acetonitrile and sodium acetate buffer pH 3.4 (0.2 % triethylamine was added in buffer and pH of buffer was adjusted to 3.0 with o-phosphoric acid) in the ratio of 25:75 v/v. The drug was subjected to oxidation, hydrolysis, photolysis, dry heat and wet heat to apply stress conditions. The degraded products were well separated from the pure drug. The method was also applicable to quantitative determination of GS in human plasma. The developed method was validated in terms of selectivity, linearity, limit of quantitation, limit of detection, precision, accuracy and recovery. Degradation products resulting from the forced degradation studies did not interfere with the detection of GS and the method is thus stability-indicating
KEYWORDS:
Stability-indicating; HPLC; Gatifloxacin sesquihydrate; Forced degradation.
Cite:
Greeshma Mehta, Adhvait Dixit, Sadhana Rajput. Application of HPLC Technique as Stability-Indicating Method for Determination of Gatifloxacin Sesquihydrate in Pharmaceutical Preparations and Bioanalysis in Human Plasma. Research J. Pharm. and Tech.2 (3): July-Sept. 2009,;Page 563-571.
[View HTML]      [View PDF]



Visitor's No. :   366131